# SDR 9521689903

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Green Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  CYCLED GEAR SEVERAL TIMES.  ALL CHECKED NORMAL.  PROBLEM COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
